# SDR AALA20151027008

- Difficulty date: October 27, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 3,415 hours, 1,181 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Contaminated
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON DESCENT RUDDER STANDBY LIGHT ILLUMINATED.  EMER LANDING WAS DECLARED, UNEVENTFUL LANDING.  NO FURTHER INCIDENTS WERE REPORTED.  ACFT WAS REMOVED FROM SERVICE.  REPLACED FLAP SWITCH S1051 IAW AMM 27-51-63 & ALSO S1051 CONNECTOR D14360 PLUS PINS.  PSEU & SMYD 1 & 2 BITE CHECKED OK.  TORQUED CONTROL ROD, PCUS, CLAMP NUTS IAW AMM 27-21-00.
